Some sequential-type conditional tests in clinical trials based on generalized randomized play-the-winner rule
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome in its journal Metron.
Volume (Year): LVIII (2000)
Issue (Month): 1-2 ()
Contact details of provider:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Matthews, Peter C. & Rosenberger, William F., 1997. "Variance in randomized play-the-winner clinical trials," Statistics & Probability Letters, Elsevier, vol. 35(3), pages 233-240, October.
- Alessandro Baldi Antognini & Alessandra Giovagnoli, 2006. "On the asymptotic inference for response-adaptive experiments," Metron - International Journal of Statistics, Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome, vol. 0(1), pages 29-45.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni).
If references are entirely missing, you can add them using this form.